ArticleOriginal scientific text

Title

Krengel-Lin decomposition for noncompact groups

Authors 1, 2

Affiliations

  1. Department of Mathematics, University of South Africa, P.O. Box 392, Pretoria 0001, South Africa
  2. Institute of Mathematics, Technical University of WrocŁaw, Wybrzeże Wyspiańskiego 27, 50-370 WrocŁaw, Poland

Keywords

Markov operator, ergodic theory, random walk, concentration function

Bibliography

  1. [AB] M. A. Akcoglu and D. Boivin, Approximation of Lp-contractions by isometries, Canad. Math. Bull. 32 (1989), 360-364.
  2. [B1] W. Bartoszek, On the asymptotic behaviour of positive linear operators, Notices South African Math. Soc. 25 (1993), 48-78.
  3. [B2] W. Bartoszek, On concentration functions on discrete groups, Ann. Probab. 22 (1994).
  4. [B3] W. Bartoszek, On concentrated probabilities, Ann. Polon. Math. 61 (1995), 25-38.
  5. [B4] W. Bartoszek, On convolution powers on semidirect products, Israel J. Math. (1995), to appear.
  6. [C] I. Csiszár, On infinite products of random elements and infinite convolutions of probability distributions on locally compact groups, Z. Wahrsch. Verw. Gebiete 5 (1966), 279-295.
  7. [DL1] Y. Derriennic et M. Lin, Sur le comportement asymptotique de puissances de convolution d'une probabilité, Ann. Inst. H. Poincaré 20 (1984), 127-132.
  8. [DL2] Y. Derriennic et M. Lin, Convergence of iterates of averages of certain operator representations and convolution powers, J. Funct. Anal. 85 (1989), 86-102.
  9. [E] P. Eisele, On shifted convolution powers of a probability measure, Math. Z. 211 (1992), 557-574.
  10. [F] S. R. Foguel, The Ergodic Theory of Markov Processes, Van Nostrand Reinhold, 1969.
  11. [HT] G. Hansel and J. P. Troallic, On a class of weakly periodic mappings, Semigroup Forum 41 (1990), 357-372.
  12. [HR] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis I, Springer, 1963.
  13. [H] H. Heyer, Probability Measures on Locally Compact Groups, Springer, 1977.
  14. [KL] U. Krengel and M. Lin, On the deterministic and asymptotic σ-algebras of a Markov operator, Canad. Math. Bull. 32 (1) (1989), 64-73.
  15. [R] R. Rębowski, Convergence of iterates of averages of group representations, Rend. Circ. Mat. Palermo (2) 33 (1993), 453-461.
Pages:
87-94
Main language of publication
English
Received
1993-07-05
Accepted
1994-07-21
Published
1996
Exact and natural sciences